MAUDE Adverse Event Report: MORTARA INSTRUMENT QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH
Model Number QS6-MTTC1
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during the use of the qstress device in conjunction with a treadmill, after the device progressed the test/treadmill from stage 1 to stage 2, the patient requested the caregiver to stop the treadmill.Of note, this patient was reported to have a "phobia" of treadmills due to the patient falling from a treadmill at a previous undisclosed time.When the caregiver attempted to stop the test/treadmill via the qstress stop button, there was no response, the patient then fell sustaining a minor abrasion on her left hip.Upon the arrival of a second caregiver, the second caregiver pressed the estop button on the treadmill to stop the treadmill.The patient was assessed at the time of the event as well as at a later time by the patient's personal healthcare provider.No medical intervention was required at either assessment.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The q-stress device is intended to acquire, process, record, archive, analyze, and output electrocardiographic data during physiologic stress testing.The device is intended for use in adult, adolescent, and children patient populations.The device is intended for use in a clinical setting by trained personnel under the supervision of a licensed physician.The device may interface with equipment including a treadmill or ergometer for dynamic exercise evaluation, as well as non-invasive blood pressure equipment, functional arterial oxygen saturation (spo2) equipment, and computer communications equipment.The device ifu states "when using a treadmill and an emergency occurs, depress the emergency stop button mounted on the handrail to stop the treadmill immediately." the inspection of the device by a baxer technician noted that the device's usb cable connecting the device's monitor to the cpu, which allows for the functionality of the device was "barely plugged in, causing the touch screen not to function.The technician reinserted the cable and the device worked as designed.An abrasion is a wound that is no deeper than the epidermis and is less severe than a laceration, and bleeding if present is minimal.Mild abrasions do not scar or bleed and typically do not require medical intervention to preclude permanent impairment of a body structure or body function.In this event, the patient did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention for the "mild abrasion" to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes no serious injury occurred.Additionally, the inspection ruled out a device malfunction and noted that the issue was likely due to a loose cable as a result of the customer's recent manipulating cables when operating the printer.If the event were to recur, and the device failed to respond ultimately resulting in a patient falling from the treadmill, it is likely to result in serious injury.Hillrom is reporting this incident.

Brand Name
QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17783294
Report Number2183461-2023-00021
Device Sequence Number5889153
Product Code DPS
UDI-Device Identifier00812345027655
UDI-Public812345027655
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQS6-MTTC1
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown